EconPapers    
Economics at your fingertips  
 

The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups

Jeong Soon Han, Hee Sik Kim and J. Neggers

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce the notion of hypergroupoids (HBin(X), □), and show that (HBin(X), □) is a super‐semigroup of the semigroup (Bin(X), □) via the identification x↔{x}. We prove that (HBin*(X), ⊖, [∅]) is a BCK‐algebra, and obtain several properties of (HBin*(X), □).

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/717698

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:717698

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:717698